Lévy flights in quantum transport in quasiballistic wires

Leadbeater, M. and Falko, Vladimir and Lambert, Colin J. (1998) Lévy flights in quantum transport in quasiballistic wires. Physical review letters, 81 (6). pp. 1274-1277. ISSN 1079-7114

[img]
Preview
PDF (PhysRevLett.81.1274)
PhysRevLett.81.1274.pdf - Published Version

Download (223kB)

Abstract

Conductance fluctuations, localization, and statistics of Lyapunov exponents are studied numerically in pure metallic wires with rough boundaries (quasiballistic wires). We find that the correlation energy of conductance fluctuations scales anomalously with the sample dimensions, indicating the role of Levy flights. Application of a magnetic field deflects the Levy flights which reduces the localization length. This deflection also breaks geometrical flux cancellation and restores the usual Aharonov-Bohm type magnetoconductance fluctuations.

Item Type:
Journal Article
Journal or Publication Title:
Physical review letters
Additional Information:
© 1998 The American Physical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
57066
Deposited By:
Deposited On:
05 Sep 2012 16:32
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Nov 2020 01:59